Top answers from doctors based on your search:
Disclaimer

causes of unexplained bruising on legs

A 38-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
See explanation.: May be due to abnormalities of the clotting "web." including deficiencies of factors or acquired inhibitors of clotting factors. These in turn may be ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 47-year-old female asked:
Dr. Jan Lei Iwata
25 years experience Ophthalmology
Consult with hematol: ogisy who is a blood and bruising expert is best. Talk to your PCP.
1
1 thank
A 27-year-old female asked:
Dr. HECTOR Franco
45 years experience Dermatology
Many possibilities: Livedo reticularis is a symptom rather than a disease. It can be signs of alternating dilated and constricted blood vessels as a reaction to temperat ... Read More
3
3 thanks
A 36-year-old female asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
See professionals...: The aggregation of your symptoms asks you to see a knowledgeable professionals timely. It's not a good idea to guess what you may suffer from. Best ... Read More
1
1 thank
A 24-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Probably: The answer depends on details not given. Might be allergic reaction to med. See Dr immediately, preferably a dermatologist. Indicate it is URGENT when ... Read More
A 29-year-old female asked:
Dr. Susan Madonna
20 years experience Family Medicine
See your doctor: If it was just nighttime itching, I would think you have restless legs syndrome. But adding the other symptoms makes me highly suspicious of a vascul ... Read More
1
1 thank
A 53-year-old member asked:
Dr. Prem Gupta
47 years experience neurology
See your PCP: You will need some tests. Your pcp can guide you after examination. A vascular surgeon and a neurological consultations may be needed.
A 47-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Varicose veins?: If you have varicose veins, you may bruise easily at the legs. However, it is best to discuss this with your doctor.
A 31-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
You need to see a: doctor personally . Make an appointment today.
1
1 thank
A 25-year-old female asked:
Dr. Leto Quarles
22 years experience Family Medicine
Probably related: Prednisone makes the skin and blood vessels fragile, so much more prone to easy bruising with normal daily activity, for example if you sleep on the s ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month